# SDR COMA0360263

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 8,210 hours, 7,970 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5581 GEAR DISAGREE WARNING DURING EXTENSION.  COULD NOT DUPLICATE PROBLEM.  CLEAN AND LUBED NLG AND ADJUSTED NLG UPLOCK HOOK TO NEW T/R M/M SPECIFICATIONS.
